# SDR UALA2010111504206

- Difficulty date: November 13, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,771 hours, 10,765 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: S258T1607
- Condition: Faulty
- Location: L1 Door Slide
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARMED ALL BY ITSELF DURING LANDING.  FLT ATTENDANT STATED THAT SHE FOUND DOOR DISARMED WHEN DUTIES CALLED FOR DIS-ARMING AT ARRIVAL. INSPECTED ARM-DISARM OVERCENTER SPRING, VERY GOOD.
